# SDR MKHA2014FA0000065

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N135PB
- Make and model: Piper PA-31-350
- Aircraft serial: 317952035
- Aircraft time: 7,343 hours
- Engine: Lyc TIO540J2BD
- Engine time: 1,578 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Impeller
- Condition: Seized
- Location: Turbocharger
- Component: Turbocharger
- Component part number: LW12463
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LEFT TURBOCHARGER EXPERIENCED AN INTERNAL FAILURE. PILOT RETURNED TO AIRPORT WITHOUT INCIDENT.  TURBOCHARGER WAS REMOVED AND IT WAS DISCOVERED THAT THE IMPELLER WAS SEIZED.
